Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On structure spaces of ideals in rings of continuous functions
HTML articles powered by AMS MathViewer

by David Rudd PDF
Trans. Amer. Math. Soc. 190 (1974), 393-403 Request permission

Abstract:

A ring of continuous functions is a ring of the form $C(X)$, the ring of all continuous real-valued functions on a completely regular Hausdorff space X. With each ideal I of $C(X)$, we associate certain subalgebras of $C(X)$, and discuss their structure spaces. We give necessary and sufficient conditions for two ideals in rings of continuous functions to have homeomorphic structure spaces.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54C40, 46E25
  • Retrieve articles in all journals with MSC: 54C40, 46E25
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 190 (1974), 393-403
  • MSC: Primary 54C40; Secondary 46E25
  • DOI: https://doi.org/10.1090/S0002-9947-1974-0350690-6
  • MathSciNet review: 0350690